# SDR SCNA20190907130

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL PN 147A5810-335 HAS CORRODED INSERTS. REPAIRED AFT WET AREA FLOOR PANEL P/N 147A5810-335 WITH CORRODED INSERTS BY REMOVING 3EA DAMAGED INSERTS, INSTALLING 3EA NEW INSERTS AND REPAIRING DAMAGED FIBERGLASS STRANDS ON UPPER SURFACE.
